Vol. 1, No. 3, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An extension of Tietze’s theorem

James Dugundji

Vol. 1 (1951), No. 3, 353–367
Mathematical Subject Classification
Primary: 56.0X
Milestones
Received: 3 March 1951
Published: 1 September 1951
Authors
James Dugundji